# SDR QXEA200701110

- Difficulty date: June 29, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 14,993 hours, 10,828 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Latch
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 OKC - NR 2 ENGINE LOWER TRANSCOWL CENTER LATCH CUTOUT CORNER IS CRACKED.  REPAIRED IAW SRM 51-42-06, 51-42-13, 51-21-11.
